Pyrazinamide-Induced Anaphylaxis: Diagnosed by Skin Test and Successful Desensitization


Bavbek S., Yilmaz I. , Aydin O., Ozdemir S. K.

INTERNATIONAL ARCHIVES OF ALLERGY AND IMMUNOLOGY, vol.157, no.2, pp.209-212, 2012 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 157 Issue: 2
  • Publication Date: 2012
  • Doi Number: 10.1159/000327537
  • Title of Journal : INTERNATIONAL ARCHIVES OF ALLERGY AND IMMUNOLOGY
  • Page Numbers: pp.209-212

Abstract

Pyrazinamide (PZA), an antituberculosis drug, may cause hypersensitivity reactions. Here, we report a case of anaphylaxis secondary to a PZA administration for tuberculosis pleuritis. To the best of our knowledge, this is the first reported case of strongly possible IgE-mediated, PZA-induced anaphylaxis proved by skin prick test and oral provocation/desensitization. Copyright (C) 2011 S. Karger AG, Basel